# SDR ASAA2015012210395

- Difficulty date: January 22, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 16,095 hours, 4,710 cycles
- System (JASC): 3400 · Navigation System
- Part: Button
- Part number: 17410805
- Condition: Worn
- Location: Flight Deck
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE NR 7 ON THE F/O FMC TOUCH PAD IS MISSING THE STICKER THAT SAYS " 7 ".  ACFT GROUNDED. REPLACED KEYBOARD REF MM 34-61-01.
